On removability of isolated singularities of homeomorphisms with the inverse Poletsky inequality

Севостьянов, Є. О. and Skvortsov, S. A. (2020) On removability of isolated singularities of homeomorphisms with the inverse Poletsky inequality. In: Сучаснi проблеми теорiї ймовiрностей та математичного аналiзу, 26 лютого-1 березня 2020 р., с.м.т. Ворохта, Україна.

[img]
Preview
Text
Download (61kB) | Preview

Abstract

Sevost'yanov E. and Skvortsov S. On removability of isolated singularities of homeomorphisms with the inverse Poletsky inequality // Тези доповiдей всеукраїнської конференцiї "Сучаснi проблеми теорiї ймовiрностей та математичного аналiзу", с.м.т. Ворохта, 26 лютого-1 березня 2020 р., с. 75-76.

Item Type: Conference or Workshop Item (Keynote)
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis, Business Analysis and Statistics
Depositing User: Аспірант Сергій Скворцов
Date Deposited: 08 Sep 2020 17:17
Last Modified: 08 Sep 2020 17:17
URI: http://eprints.zu.edu.ua/id/eprint/31460

Actions (login required)

View Item View Item